CureZone   Log On   Join
Re: Does anyone have this problem??
 
LenaB Views: 10,023
Published: 13 years ago
 
This is a reply to # 1,319,959

Re: Does anyone have this problem??


I also get the vibrating sometimes, but not in my head, just my legs and feet and sometimes my upper body also. I have no idea what it's from, either. I only seem to get it when I am tired or sleeping or wake up from sleeping or a nap. It is part of this "crash" feeling that I get sometimes. I am now 8 months post-removal, and while it has gotten better, it still happens. As a matter of fact, it happened this afternoon and I had to sit down and ended up napping for about an hour. It's really getting old. I also have a doctor appt. on Jan 6, and I am also going to mention it then. I honestly believe it is caused my Mirena somehow. Good luck and keep us posted.

Lena
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.063 sec, (1)